It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Beauty & Cosmetics Board Index
Pages: 1Showing 1 - 13 of 13 for birth control discoloration. (0.006 seconds)


... I have read and heard many times that birth control causes this. I don't know why but if you look it up on the BC board you will find lots of women with the same problem. ... (16 replies)
... I freaked out...I am on birth control...did yous top birth control? ... (16 replies)
... I've read somewhere that birth control causes that... ... (19 replies)

... I take birth control for 4 years total. I have 2 kids. I am blonde with light skin. I have only white hair in this area. My friend says it looks like I have a soda stain. ... (16 replies)
... i really need your help i have this discolaration on my upper lip i try every thing sun block ,bleach ,cream i went to my doctor he gave a cream and it does work i think i have a probleme qith my hormones... i need too know where i can find this cream obagi nu-derm with retin a please i need too know where i can buy it thank you reply back (19 replies)
... Derm with Retin A and it has cleared up my discoloration. It was caused by birth control. ... (19 replies)
... where i can get the obagi cause i think i have the same problem .... my hormones but i never use birth control please help me i need to know where i can find that product thank you and write back please (19 replies)
... My aesthetician said that it's from a hormones. = ( The Obagi worked for me. The Obagi and the Retin A. I suggest it. (19 replies)
... is this only possible form birth control? ... (19 replies)
... I have the same thing. My aesthetician said it was hormonal and probably caused by birth control. She did microderm on me and started me on a skin care regime. I started only a few days ago. I'll let you know what happens. ... (19 replies)
... If you're on birth control or hrt and out in the sun, tanning beds or tanning lotions....it'll cause it to come out. ... (19 replies)
... What would cause a lighter skin discoloration above the upper lip. I have never taken birth control and I do not go to tanning beds. I put darker makeup on , but it just bleeds right through. ... (0 replies)
... Is it hair, skin, or both? Are you taking birth control pills (or other hormones)? Sometimes they cause hyperpigmentation of the lip. There are both prescription and non-prescription skin lightening agents that can help with the discoloration. (2 replies)




Pages: 1

All times are GMT -7. The time now is 12:49 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!